# SDR DALA2025082506292

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 73,051 hours, 31,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113A310015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7056570) FOUND LT O/B FLAP DAMAGED. R/R LT OB FLAP IAW A/C 2750-4569-01.
